Alert archive / Arizona / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 103, NWS Las Vegas, NV

July 10, 2011Mohave County, Arizona

NWS Las Vegas, NV issued this severe thunderstorm warning at Jul 10, 2011, 2:55 PM MST for Mohave County, Arizona. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2011, 2:55 PM MST (21:55 UTC)
Expired
Jul 10, 2011, 3:45 PM MST
In force
50 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 116 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 9.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2011-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2011-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3297 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

339 
WUUS55 KVEF 102155
SVRVEF
AZC015-102245-
/O.NEW.KVEF.SV.W.0103.110710T2155Z-110710T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
255 PM MST SUN JUL 10 2011

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...

* UNTIL 345 PM MST.

* AT 246 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  GRAND CANYON SKYWALK...OR 52 MILES SOUTHEAST OF OVERTON            
  NEVADA...AND   MOVING NORTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...GRAND CANYON SKYWALK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL THAT CAN CAUSE INJURY
AND DAMAGE PROPERTY. IN ADDITION...STRONG WINDS AND LIGHTNING ARE
LIKELY. LIGHTNING CAN KILL! TAKE SHELTER IN A STURDY BUILDING. IF IT
IS SAFE TO DO SO...TAKE APPROPRIATE ACTIONS TO PROTECT VEHICLES AND
PROPERTY.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS.

&&

LAT...LON 3626 11369 3609 11346 3589 11375 3601 11391
TIME...MOT...LOC 2154Z 223DEG 7KT 3602 11376

$$

PIERCE
2 follow-up statements
940 
WWUS55 KVEF 102222
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
322 PM MST SUN JUL 10 2011

AZC015-102245-
/O.CON.KVEF.SV.W.0103.000000T0000Z-110710T2245Z/
MOHAVE AZ-
322 PM MST SUN JUL 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MST
FOR CENTRAL MOHAVE COUNTY...

AT 315 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER CENTRAL MOHAVE COUNTY...OR 7 MILES NORTHEAST OF THE 
GRAND CANYON SKYWALK...MOVING NORTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL THAT CAN CAUSE INJURY
AND DAMAGE PROPERTY. IN ADDITION...STRONG WINDS AND LIGHTNING ARE
LIKELY. LIGHTNING CAN KILL! TAKE SHELTER IN A STURDY BUILDING. IF IT
IS SAFE TO DO SO...TAKE APPROPRIATE ACTIONS TO PROTECT VEHICLES AND
PROPERTY.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS.

&&

LAT...LON 3601 11359 3613 11375 3623 11365 3610 11348
TIME...MOT...LOC 2220Z 222DEG 22KT 3614 11360

$$

PIERCE
068 
WWUS55 KVEF 102239
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
339 PM MST SUN JUL 10 2011

AZC015-102248-
/O.EXP.KVEF.SV.W.0103.000000T0000Z-110710T2245Z/
MOHAVE AZ-
339 PM MST SUN JUL 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MOHAVE COUNTY WILL
EXPIRE AT 345 PM MST...

THE SEVERE THUNDERSTORM THAT MOVED TO THE NORTHEAST OF THE GRAND 
CANYON SKYWALK HAS WEAKENED. THE SEVERE THUNDERSTORMS WARNING WILL 
BE ALLOWED TO EXPIRE AT 345 PM MST. 

LAT...LON 3601 11359 3613 11375 3623 11365 3610 11348
TIME...MOT...LOC 2238Z 222DEG 22KT 3622 11351

$$

PIERCE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:35 PM MST, 20 minutes earlier.

Area forecast discussion, Jul 10, 2:35 PM MST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
235 PM PDT SUN JUL 10 2011

.SYNOPSIS...MONSOON MOISTURE WILL REMAIN IN PLACE THROUGH MONDAY
OVER MOHAVE COUNTY AND PORTIONS OF CLARK...LINCOLN...AND SAN
BERNARDINO COUNTIES. THIS WILL ALLOW FOR A CONTINUATION OF AFTERNOON
SHOWERS AND THUNDERSTORMS. AN AREA OF LOW PRESSURE DROPPING SOUTH
OUT OF WESTERN CANADA WILL ALLOW FOR A SOUTHWEST FLOW OVER THE
REGION TO FINALLY PUSH THE MOISTURE EAST BY MID WEEK WITH
THUNDERSTORM CHANCES COMING TO AN END.
&&

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...ANOTHER FAIRLY
ACTIVE DAY ACROSS MOHAVE/CLARK AND LINCOLN COUNTIES. ALTHOUGH
ACTIVITY WILL BE DECREASING THIS EVENING...ISOLATED THUNDERSTORMS
POSSIBLE THROUGH THE NIGHT...ESPECIALLY MOHAVE AND LINCOLN COUNTIES.
AS HAS BEEN MENTIONED THE PAST FEW DISCUSSIONS...TROUGH FORMING OVER
THE WEST COAST HAS BROUGHT DRIER AIR TO THE WESTERN PORTION OF THE
CWA. THIS DRIER AIR WILL CONTINUE TO SLOWLY PUSH EAST ON MONDAY AND
LIMIT THE BEST CHANCE FOR THUNDERSTORMS TO MOHAVE COUNTY. HOWEVER
THERE WILL REMAIN A SLIGHT CHANCE OF STORMS OVER THE EASTERN HALF OF
CLARK AND LINCOLN COUNTIES TOO. BY TUESDAY...THE TROUGH WILL
BECOME THE DOMINATE WEATHER FEATURE WITH DRY SOUTHWEST FLOW OVER
MUCH OF THE AREA WITH THE EXCEPTION OF MOHAVE COUNTY WHERE A SLIGHT
CHANCE OF THUNDERSTORMS WILL CONTINUE DURING THE AFTERNOON. BY
WEDNESDAY...A  CLOSED LOW OVER THE PACIFIC NORTHWEST WITH THE
ASSOCIATED TROUGH AXIS OVER THE WEST COAST WILL COMPLETE THE DRYING
TREND AND BRING MOSTLY CLEAR SKIES TO THE CWA WHICH WILL CONTINUE
INTO THE LONG TERM. WITH THE TROUGH MOVING OVER THE AREA...LOOK FOR
TEMPERATURES TO BE BELOW NORMAL.

.LONG TERM...MAIN CONCERN OF THE LONG TERM WILL BE THE TIMING TO THE
RETURN OF MOISTURE. TROUGH TO CONTINUE TO DOMINATE THE WEATHER
ACROSS THE CWA ON THURSDAY AND FRIDAY FOR DRY CONDITIONS. HOWEVER
THE TROUGH WILL BEGIN TO BREAK DOWN ON SATURDAY AS A STRONG RIDGE
OVER THE CENTRAL US BEGINS TO PUSH WEST...RESULTING IN MOISTURE
PUSHING BACK INTO WESTERN ARIZONA. TIMING AND CONFIDENCE IS
LOW...BUT APPEARS THAT SUNDAY WILL SEE THE FIRST INFLUX OF MOISTURE
BACK INTO MOHAVE COUNTY RESULTING IN A RETURN OF THUNDERSTORMS.
TEMPERATURES TO CONTINUE TO BE BELOW NORMAL THROUGH THE END OF THE
WEEK...BUT THEN WARM AS THE RIDGE BEGINS TO INFLUENCE THE AREA MORE
OVER NEXT WEEKEND.
&&

.AVIATION...FOR MCCARRAN...THUNDERSTORMS ARE STILL A POSSIBILITY
NEAR THE TERMINAL THROUGH THIS EVENING...THEN A LESSER CHANCE ON
MONDAY. HIGHER CHANCES WILL BE FOUND EACH AFTERNOON ON THE MOUNTAINS
NEAR THE TERMINAL...AND IN THE MORMON MESA AND PEACH SPRINGS
CORRIDORS. DRIER AIR IS EXPECTED OVER THE TERMINAL ON TUESDAY...BUT
A FEW STORMS COULD LINGER IN THE EASTERN CORRIDORS. ANY
THUNDERSTORMS WILL PRODUCE STRONG OUTFLOW WINDS WHICH COULD CAUSE
SURFACE WIND SHIFTS MANY MILES FROM THE STORM.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCATTERED THUNDERSTORMS WILL CONTINUE MAINLY EAST OF A
LINE FROM RACHEL TO MOUNT CHARLESTON TO ESSEX. THUNDERSTORM CHANCES
SHOULD BE LIMITED TO AREAS EAST OF A LINE FROM CALIENTE TO LAKE
HAVASU CITY MONDAY AND THEN MAINLY NORTHERN MOHAVE COUNTY ON
TUESDAY. ANY THUNDERSTORMS WILL PRODUCE STRONG OUTFLOW WINDS WHICH
COULD CAUSE SURFACE WIND SHIFTS MANY MILES FROM THE STORM.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

JENSEN

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 10, 4:16 AM MST, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
416 AM PDT SUN JUL 10 2011

AZZ001>003-036-CAZ519>527-NVZ014>022-110230-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
416 AM PDT SUN JUL 10 2011 /416 AM MST SUN JUL 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TODAY OVER
MOHAVE...CLARK...LINCOLN...AND EASTERN SAN BERNARDINO COUNTIES.
THE HIGHEST PROBABILITY OF THUNDERSTORMS IS EXPECTED OVER MOHAVE
COUNTY WITH DIMINISHING CHANCES WEST. FLASH FLOODING IS THE MAIN
CONCERN OVER MOHAVE COUNTY...BUT STRONG GUSTY WINDS ARE ALSO
POSSIBLE. REMEMBER...DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS OR
LOW WATER CROSSINGS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL DIMINISH MONDAY AND TUESDAY AS DRIER
AIR WORKS IN FROM THE WEST. MOHAVE COUNTY WILL CONTINUE TO SEE THE
BETTER CHANCES WITH DECREASING CHANCES FURTHER WEST. THUNDERSTORMS
ARE EXPECTED TO BE OUT OF THE REGION BY WEDNESDAY AS DRIER AIR
WORKS OVER THE ENTIRE AREA. ITS POSSIBLE THAT MONSOON MOISTURE
COULD MAKE A RETURN TO MOHAVE COUNTY LATE NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 10, 11:03 AM MST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1103 AM PDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HEAVY RAIN       1 S SPRING VALLEY       36.09N 115.24W
07/09/2011  E1.00 INCH       CLARK              NV   PUBLIC

            THE PUBLIC REPORTED AT LEAST A FEW INCHES OF WATER WAS
            COVERING RAINBOW BOULEVARD BETWEEN THE 215 BELTWAY AND
            TROPICANA AVENUE.

0410 PM     HEAVY RAIN       3 SSW SPRING VALLEY     36.06N 115.26W
07/09/2011  M0.55 INCH       CLARK              NV   MESONET

            AN AUTOMATED RAIN GAUGE FROM THE CLARK COUNTY REGIONAL
            FLOOD CONTROL DISTRICT MEASURED A STORM TOTAL OF 0.55
            INCH NEAR BUFFALO AND THE 215 BELTWAY IN NEARLY AN HOUR.

0420 PM     HEAVY RAIN       3 SE DOWNTOWN LAS VEGAS 36.14N 115.12W
07/09/2011  E0.20 INCH       CLARK              NV   NEWSPAPER

            NEWSPAPER REPORT OF POOR DRAINAGE FLOODING WITH A FEW
            INCHES OF WATER NEAR THE INTERSECTION OF SAHARA AND
            EASTERN. THE EVENT TIME IS AN ESTIMATE.

0427 PM     TSTM WND GST     5 ENE DOWNTOWN LAS VEGA 36.20N 115.06W
07/09/2011  M56.00 MPH       CLARK              NV   TRAINED SPOTTER

            A SPOTTER MEASURED A 56 MPH THUNDERSTORM WIND GUST NEAR
            NELLIS AND CAREY WITH A HAND HELD ANEMOMETER.

0430 PM     HEAVY RAIN       THE STRIP               36.12N 115.18W
07/09/2011  E0.30 INCH       CLARK              NV   NEWSPAPER

            A FEW INCHES OF WATER WERE REPORTED FLOWING THROUGH THE
            LOWER LEVEL OF THE IMPERIAL PALACE PARKING GARAGE.

0500 PM     HEAVY RAIN       2 S DOWNTOWN LAS VEGAS  36.14N 115.15W
07/09/2011  E0.40 INCH       CLARK              NV   NEWSPAPER

            HEAVY RAIN LED TO THE COLLAPSE OF A 12 UNIT APARTMENT
            BUILDING ROOF ON SHERWOOD STREET.

0630 PM     FLASH FLOOD      8 NE DOLAN SPRINGS      35.70N 114.18W
07/09/2011                   MOHAVE             AZ   FIRE DEPT/RESCUE

            THE DOLAN SPRINGS FIRE DEPARTMENT REPORTED MUD AND ROCKS
            WASHED ONTO PIERCE FERRY ROAD NEAR DOLAN SPRINGS. FLOWING
            WATER ALSO CROSSED THE ROAD. THE FLOODING ENDED AROUND
            730 PM SATURDAY.

0640 PM     TSTM WND DMG     TEMPLE BAR              36.03N 114.32W
07/09/2011                   MOHAVE             AZ   PARK/FOREST SRVC

            THUNDERSTORM WINDS RESULTED IN DOCKS BREAKING LOOSE AND
            FUEL LINES BEING PULLED APART AT THE TEMPLE BAR MARINA.
            THE MARINA WAS CLOSED SUNDAY AS A RESULT.

&&
THE IS AN UPDATED LIST OF STORM REPORTS FROM SATURDAY AFTERNOON AND
EVENING FROM ACROSS THE AREA.

STACHELSKI
Local storm report, Jul 10, 12:55 PM MST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1255 PM PDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     HAIL             3 ESE HENDERSON EXECUTI 35.97N 115.08W
07/10/2011  E0.25 INCH       CLARK              NV   TRAINED SPOTTER

            A SPOTTER REPORTED PEA SIZE HAIL FELL IN ANTHEM.

&&

STACHELSKI
Local storm report, Jul 10, 1:34 PM MST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
134 PM PDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     TSTM WND GST     NORTH LAS VEGAS AP      36.21N 115.20W
07/10/2011  M64.00 MPH       CLARK              NV   ASOS

&&

STACHELSKI
Local storm report, Jul 10, 2:21 PM MST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
221 PM PDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HEAVY RAIN       5 WSW DOWNTOWN LAS VEGA 36.15N 115.23W
07/10/2011  E0.50 INCH       CLARK              NV   TRAINED SPOTTER

            A SPOTTER REPORTED 4 TO 5 INCHES OF WATER ON LOCAL
            STREETS IN THE AREA OF TORREY PINES AND OAKEY.

0145 PM     TSTM WND DMG     4 NW DOWNTOWN LAS VEGAS 36.20N 115.20W
07/10/2011                   CLARK              NV   FIRE DEPT/RESCUE

            *** 1 INJ *** LAS VEGAS FIRE PUBLIC INFORMATION OFFICER
            RELAYED A REPORT OF WIRES DOWN IN THE AREA OF THE NORTH
            LAS VEGAS AIRPORT. IN ADDITION...ROOFING MATERIALS WERE
            BLOWN OFF OF A BUILDING AND INTO THE APARTMENT NEXT DOOR
            BREAKING TWO WINDOWS AND DAMAGING 4 DOORS. ONE CHILD
            SUFFERED MINOR INJURIES FROM FLYING DEBRIS AND WAS
            TREATED ON SCENE AND RELEASED.

0152 PM     HEAVY RAIN       5 ENE DOWNTOWN LAS VEGA 36.20N 115.06W
07/10/2011  E0.60 INCH       CLARK              NV   TRAINED SPOTTER

            A SPOTTER REPORTED WATER WAS UP TO THE HEIGHT OF THE CURB
            NEAR THE INTERSECTION OF NELLIS AND CAREY.

&&

STACHELSKI
Local storm report, Jul 10, 2:39 PM MST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
239 PM PDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     TSTM WND DMG     2 WNW DOWNTOWN LAS VEGA 36.19N 115.18W
07/10/2011                   CLARK              NV   FIRE DEPT/RESCUE

            *** 1 INJ *** LAS VEGAS FIRE PUBLIC INFORMATION OFFICER
            RELAYED A REPORT OF WIRES DOWN IN THE AREA OF THE NORTH
            LAS VEGAS AIRPORT. IN ADDITION...ROOFING MATERIALS WERE
            BLOWN OFF OF A BUILDING AND INTO THE APARTMENT NEXT DOOR
            BREAKING TWO WINDOWS AND DAMAGING 4 DOORS. ONE CHILD
            SUFFERED MINOR INJURIES FROM FLYING DEBRIS AND WAS
            TREATED ON SCENE AND RELEASED.

&&
CORRECTED TIME AND LOCATION BASED ON UPDATED REPORT.

STACHELSKI

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 5:30 PM MSTSevere Thunderstorm WarningVEFMohave25 min
Jul 9, 5:41 PM MSTSevere Thunderstorm WarningVEFMohave49 min
Jul 9, 6:23 PM MSTFlash Flood WarningVEFMohave2 hr
Jul 9, 7:34 PM MSTAreal Flood AdvisoryVEFMohave86 min
Jul 10, 1:02 PM MSTSevere Thunderstorm WarningVEFMohave43 min
Jul 10, 1:07 PM MSTSevere Thunderstorm WarningVEFMohave40 min
Jul 10, 3:09 PM MSTSevere Thunderstorm WarningVEFMohave20 min
Jul 10, 3:46 PM MSTSevere Thunderstorm WarningVEFMohave44 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.